# SDR DALA12015419011

- Difficulty date: November 21, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 49,698 hours, 39,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN BIN 6 TRANSITION FLOOR PANEL.   PERFORMED A TIME LIMITED REPAIR IAW DRD 53-24-0D F.801.
